About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 459547, 7 pages
http://dx.doi.org/10.5402/2011/459547
Research Article

Zero-Divisor Graphs with respect to Ideals in Noncommutative Rings

1Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran
2Department of Mathematics, University of Mohaghegh Ardabili, P.O. Box 179, Ardabil 56199-11367, Iran

Received 15 July 2011; Accepted 25 August 2011

Academic Editor: W. F. Klostermeyer

Copyright © 2011 Shahabaddin Ebrahimi Atani and Ahmad Yousefian Darani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. F. Anderson and P. S. Livingston, β€œThe zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Google Scholar Β· View at Scopus
  2. T. G. Lucas, β€œThe diameter of a zero divisor graph,” Journal of Algebra, vol. 301, no. 1, pp. 174–193, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. S. B. Mulay, β€œRINGS having zero-divisor graphs of small diameter or large girth,” Bulletin of the Australian Mathematical Society, vol. 72, no. 3, pp. 481–490, 2005. View at Publisher Β· View at Google Scholar
  4. S. B. Mulay, β€œCycles and symmetries of zero-divisors,” Communications in Algebra, vol. 30, no. 7, pp. 3533–3558, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. S. P. Redmond, β€œAn ideal-based zero-divisor graph of a commutative ring,” Communications in Algebra, vol. 31, pp. 4425–4443, 2003. View at Google Scholar
  6. F. R. DeMeyer, T. McKenzie, and K. Schneider, β€œThe zero-divisor graph of a commutative semigroup,” Semigroup Forum, vol. 65, no. 2, pp. 206–214, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. S. P. Redmond, β€œThe zero-divisor graph of a noncommutative ring,” International Journal of Commutative Rings, vol. 1, pp. 203–211, 2002. View at Google Scholar
  8. L. Fuchs, β€œOn primal ideals,” Proceedings of the American Mathematical Society, vol. 1, pp. 1–6, 1950. View at Google Scholar
  9. W. E. Barnes, β€œPrimal ideals and isolated components in noncommutative rings,” Transactions of the American Mathematical Society, vol. 82, pp. 1–16, 1956. View at Google Scholar
  10. N. H. McCoy, β€œPrime ideals in general rings,” American Journal of Mathematics, vol. 71, pp. 823–833, 1948. View at Google Scholar
  11. J. Dauns, β€œPrimal modules,” Communications in Algebra, vol. 25, no. 8, pp. 2409–2435, 1997. View at Google Scholar